# SDR SWIA971604

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Engine: Pwa PW118B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Condition: Failed
- Location: Vertical Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUTBOARD, MIDDLE LEFT WING AND VERTICAL STABILIZER DEICE BOOTS FAILED.  RETURNED TO SLC.  REMOVED AND REPLACED DEICE MONITOR IAW 30-00-01, OPS CHECKS GOOD.
